# SDR YENA2022110801098

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus A300*
- Aircraft serial: 55150
- Aircraft time: 1,907 hours, 659 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT#2186, PIT-BOS. 'DEPARTING PIT WITH A CLEARANCE TO CLIMB AND MAINTAIN 5000', PASSING BETWEEN 4000' AND 4300', THE FO NOTICED THE FMA INDICATE RETARD WITH THE THRUST LEVERS COMING BACK TO IDLE. THE AUTOTHROTTLES WERE DISCONNECTED AND THE A/C WAS LEVELED OFF AT 5000'. THE FCP XFR WAS SET ON THE FO'S SIDE AT THE TIME. WE TRANSFERRED THE FCP TO THE CAPT SIDE; FOUND RA 2 (FWD) CONNECTOR LOOSE RESECURED COAXIAL CABLE PER AMP 34-44-05.'
